reference : Ecology and conservation biology of avian malaria

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/73af9d00-a709-4b04-975e-e3f90431695a
Bibliographic fields
reftype Journal Article
Author LaPointe, D.A. Atkinson, C.T. Samuel, M.D.
DOI 10.1111/j.1749-6632.2011.06431.x
ISSN 1749-6632
Issue 1
Journal Annals of the New York Academy of Sciences
Pages 211-226
Title Ecology and conservation biology of avian malaria
Volume 1249
Year 2012
Bibliographic identifiers
.reference_type 0
_chapter ["RG 8 Hawaii","Ch. 23: Hawaii FINAL"]
_record_number 559
_uuid 73af9d00-a709-4b04-975e-e3f90431695a